# SDR ASOA201000984

- Difficulty date: July 5, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 14,199 hours, 12,800 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT INOP.   R & R EMERGENCY LIGHT BULB IAW AMM 33-51-21 OP CK GOOD.  ITEM: 1, R & R EMERGENCY LIGHT BULB IAW AMM 33-51-21. OPS CK GOOD.
